# SDR USAA2013082800004

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 67,898 hours, 45,578 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546548110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CORROSION ON SHEAR TIE IN AFT CARGO FLOOR AREA AT BS747 BETWEEN S27L TO S27R.  REPAIRED SHEAR TIE AT BS747 BETWEEN S27L TO S27R IAW SRM 53-00-07-R7, 53-00-07-R3 & EA 105072.
